Ein Problem der zweidimensionalen Minkowskischen Geometrie

L. Tamássy

Annales Polonici Mathematici (1960)

  • Volume: 9, Issue: 1, page 39-48
  • ISSN: 0066-2216

How to cite


Tamássy, L.. "Ein Problem der zweidimensionalen Minkowskischen Geometrie." Annales Polonici Mathematici 9.1 (1960): 39-48. <http://eudml.org/doc/208470>.

author = {Tamássy, L.},
journal = {Annales Polonici Mathematici},
keywords = {metric geometry, convex geometry, integral geometry},
language = {ger},
number = {1},
pages = {39-48},
title = {Ein Problem der zweidimensionalen Minkowskischen Geometrie},
url = {http://eudml.org/doc/208470},
volume = {9},
year = {1960},

AU - Tamássy, L.
TI - Ein Problem der zweidimensionalen Minkowskischen Geometrie
JO - Annales Polonici Mathematici
PY - 1960
VL - 9
IS - 1
SP - 39
EP - 48
LA - ger
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/208470
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.